MathSciNet Relay Station
MathSciNet bibliographic data
MR2661493 12J10 (12J20 12L12 14B05)
Kuhlmann, Franz-Viktor Elimination of ramification I: the generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5697–5727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement